Has anyone else experience anything like this? I’ve been on Fampyra for a year. I was fine on it for months. When I first went on it, my walking speeded up by a third - it used to take me 12 seconds to do 10 metres, went down to around 8 seconds. I had a bad time over the summer and into the autumn and I started to sleep badly. I was waking at 5am or earlier and tired but unable to sleep during the day. I stopped the Fampyra for a day and slept in, but my walking got worse.
I started to miss doses of the Fampyra and then stopped taking it altogether, because I felt that sleep was more important than walking well. I contacted my neuro about it and he said he had not heard of Fampyra causing sleep disturbance and I should try it again after having a break. My walking is worse than ever now - took me 18 seconds to walk 10 metres last week.
You have to take Fampyra every twelve hours, on an empty stomach and not eat for an hour afterwards. So the times of the day when you can take it are pretty restricted. When I was first on it, I took it at 10:30am and pm. Then I moved my dose to 7am and pm. I started on 7am and pm again and started to wake really early, immediately. Then I thought ‘did the sleep disturbance coincide with changing the time I took Fampyra?’ So for the last five days, I have taken it at 10:30 am and pm and slept fine. Not sleeping much in the day but getting an extra hour in the mornings.
I think it’s weird - but I’m pretty certain I’m not imagining it.